.

Panado

Paracetamol 500mg Tablets 100 Tablets

Schedule  1  product : ID: 70599
Add to favourites

Contains active ingredients including Paracetamol

Other Variants
Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

R 99.99
eB: 1000

Please sign in to your online account to order OTC medication

Scheduled medicine. Sign in to order.

Medical aid prices may differ from the cash price displayed.

Any questions? Visit our OTC FAQ page for more information.

Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

Otc Product Info

More Information

Detailed information

Description:
Pain and Fever 1and2 Pain and Fever Therapy Panado Tablets 100

Detailed Description:
www.adcock.com.www.painrelief.co.za.Pharmacological action:Paracetamol has analgesic and antipyretic properties. It acts predominantly by inhibiting prostaglandin synthesis.Pharmacokinetics:Following oral administration, paracetamol is well absorbed, with peak plasma concentrations obtained after 0.5 to 1 hour. The plasma half-life is about 2 hours. Plasma protein binding is variable. Paracetamol is metabolised in the liver primarily by conjugation with glucuronic acid (about 60%), sulphuric acid (about 35%) and cysteine (about 3%). Paracetamol is renally excreted primarily as conjugated metabolites.Indications:Panado tablets is indicated for the symptomatic treatment of mild to moderate pain and fever.Identification:Round, white, biconvex tablets, 13 mm in diameter and 5 mm in thickness. Name "Panado" impressed on face. Reverse side is scored and carries a dot in the centre of the top hemisphere and a 1 mm indentation in the centre of the periphery of the lower hemisphere.Presentation:Polypaper strips of 2 tablets.PVC/aluminium foil blister packs of 12 & 24 tablets.White, polypropylene tracer packs of 24, 50 & 100 tablets.White, polypropylene securitainers of 10, 20 & 500 tablets.White, HDPE "spartan" containers of 24, 50 & 100 tablets.White, round HDPE buckets of 5000 tablets.White, square HDPE cans of 5000 tablets.Customer care: 0860 ADCOCK/232625.Adcock Ingram Limited.Each tablet contains: 500 mg paracetamol and 0.12% m/m potassium sorbate as preservative. Sugar free.

Pack size:
100 Tablets

Quantity in pack:
100

Marketing description:
Analgesics analagesics & anti-pyretics.

Brand:
Panado

See more See less

How to use

Storage instructions:
Store below 25 degrees C in a well-closed container protected from light. Exposure to air should be kept to a minimum.

Warnings:
Contraindications: Hypersensitivity to any of the ingredients of Panado tablets.Severe liver function impairment.Dosages of Panado tablets in excess of those recommended may cause severe liver damage.Consult a medical practitioner if pain or fever persists or gets worse at the recommended dosage, if new symptoms occur or if redness and swelling is present, as these could be signs of a more serious condition.Do not use this product continuously without consulting a medical practitioner: for pain - for more than seven days in adults (5 days for children); for fever - for more than 3 days.In the event of overdosage or suspected over-dose and notwithstanding the fact that the person may be asymptomatic, the nearest doctor, hospital or Poison Centre must be contacted immediately.Store in a safe place out of reach of children. Patients suffering from hepatitis or alcoholism, or recovering from any form of liver disease, should not take excessive quantities of Panado tablets. Use with caution in renal disease.Interactions:Hepatotoxic medicines - increased risk of hepatotoxicity.Enzyme inducing medicines - increased risk of hepatotoxicity. Possible decrease in therapeutic effects of Panado tablets.Metoclopramide - absorption of Panado tablets may be accelerated.Cholestyramine - absorption of Panado tablet is reduced if given within one hour of cholestyramine. Prolonged concurrent use of Panado tablets with salicylates increases the risk of adverse renal effects.Pregnancy and lactation: Safety and efficacy in pregnancy and lactation have not been established.Side effects and special precautions:Side effects:Blood and lymphatic system disorders:Less frequent: agranulocytosis, thrombocytopenia, leucopenia, pancytopenia, neutropenia, anaemia.Renal and urinary disorders:Less frequent: renal colic, renal failure and sterile pyuria.Hepatobiliary disorders:Less frequent: hepatitis.Gastrointestinal disorders:Less frequent: pancreatitis.Skin and subcutaneous tissue disorders:Less frequent: dermatitis, skin rashes, and other allergic reactions. The rash is usually erythematous or urticarial but sometimes more serious and accompanied by fever and mucosal lesions.Special precautions: (see "warning"):Known symptoms of overdosage and particulars of its treatment: Prompt treatment is essential. In the event of an overdosage, consult a doctor immediately, or take the person to a hospital directly. A delay in starting treatment may mean that antidote is given too late to be effective. Evidence of liver damage is often delayed until after the time for effective treatment has lapsed. Susceptibility to paracetamol toxicity is increased in patients who have taken repeated high doses (greater than 5 to 10 g/day) of paracetamol for several days, in chronic alcoholism, chronic liver disease, AIDS, malnutrition, and with the use of drugs that induce liver microsomal oxidation such as barbiturates, isoniazid, rifampicin, phenytoin and carbamazepine. Symptoms of paracetamol overdosage in the first 24 hours include pallor, nausea, vomiting, anorexia and possibly abdominal pain.Mild symptoms during the first two days of acute poisoning do not reflect the potential seriousness of the overdosage. Liver damage may become apparent 12 to 48 hours, or later after ingestion, initially by elevation of the serum transaminase and lactic dehydrogenase activity, increased serum bilirubin concentration and prolongation of the prothrombin time. Liver damage may progress to encephalopathy, coma and death.Acute renal failure with acute tubular necrosis may develop even in the absence of severe liver damage. Abnormalities of glucose metabolism and metabolic acidosis may occur.Cardiac arrhythmias have been reported.Treatment for paracetamol overdosage: although evidence is limited, it is recommended that any adult person who has ingested 5 to 10 gram or more of paracetamol (or a child who has had more than 140 mg/kg) within the preceding four hours, should have the stomach emptied by lavage (emesis may be adequate for children) and a single dose of 50 g activated charcoal given via the lavage tube. Ingestion of amounts of paracetamol smaller than this may require treatment in patients susceptible to paracetamol poisoning (see above). In patients who are stuperose or comatose, endotracheal intubation should precede gastric lavage in order to avoid aspiration.N-acetylcysteine should be administered to all cases of suspected overdose as soon as possible, preferably within eight hours of overdosage, although treatment up to 36 hours after ingestion may still be of benefit, especially if more than 150 mg/kg of paracetamol was taken.An initial dose of 150mg/kg N-acetylcysteine in 200 ml dextrose injection, given intravenously over 15 minutes, followed by an infusion of 50 mg/kg in 500 ml dextrose injection over the next four hours, and then 100 mg/kg in 1000 ml dextrose injection over the next sixteen hours. The volume of intravenous fluids should be modified for children. Although the oral formulation is not the treatment of choice, 140 mg/kg dissolved in water may be administered initially, followed by a 70 mg/kg every four hours for seventeen doses.A plasma paracetamol level should be determined four hours after ingestion in all cases of suspected overdosage.Levels done before 4 hours, unless high, may be misleading. Patients at risk of liver damage, and hence requiring continued treatment with N-acetylcysteine, can be identified according to their plasma paracetamol level. The plasma paracetamol level can be plotted against time since ingestion.Those whose plasma paracetamol levels are above the "normal treatment line", should continue N-acetylcysteine treatment with 100 mg/kg IV over 16 hours repeatedly until recovery. Patients with increased susceptibility to liver damage as identified above, should continue treatment if concentrations are above the "high risk treatment line". Prothrombin index correlates best with survival. Monitor all patients with significant ingestions for at least ninety six hours.Keep out of reach of children.Do not use continuously for more than 7 days (adults) or 5 days (children) without consulting your doctor.

See more See less

Ingredients

Ingredients:
Paracetamol 500mg Tablets

See more See less

Reviews

Write a review
from 0 reviews